MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GEM FLOW COUPLER; FLOWMETER, BLOOD, CARDIOVASCULAR

BAXTER HEALTHCARE CORPORATION GEM FLOW COUPLER; FLOWMETER, BLOOD, CARDIOVASCULAR
Model Number GEM2754 FC
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a 3.0mm flow coupler was not closing all the way even when the device was closed all the way.The spikes could be seen just starting to penetrate the other side; however, it was not near to where it normally should be.The issue occurred during an intra-operation step.When squeezing the flow coupler, the device would not completely close.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d4, h4, h6, h11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
GEM FLOW COUPLER
Common Device Name
FLOWMETER, BLOOD, CARDIOVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - SAINT PAUL - MCA
2575 university ave w.
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23193419
Report Number1416980-2025-04898
Device Sequence Number13260062
Product Code DPW
UDI-Device Identifier00844735006018
UDI-Public(01)00844735006018(10)SP25D25-2267907(17)300424
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132727
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberGEM2754 FC
Device Catalogue Number515101300010
Device Lot NumberSP25D25-2267907
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date10/01/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MOSQUITO
Patient SexUnknown